International Journal of Analysis and Applications ISSN 2291-8639 (Online)

Research Article

On the Growth of Iterated Entire Functions

  • Dibyendu Banerjee1*
  • Nilkanta Mondal
  1. Visva-Bharati University

* Corresponding author

Abstract

We consider iteration of two entire functions of (p , q)-order and study some growth properties of iterated entire functions to generalise some earlier results.

How to Cite

D. Banerjee, N. Mondal, On the Growth of Iterated Entire Functions, Int. J. Anal. Appl. 4 (2014), 21–25.

BibTeX
@article{Banerjee2014,
  author  = {Banerjee, Dibyendu and Mondal, Nilkanta},
  title   = {On the Growth of Iterated Entire Functions},
  journal = {Int. J. Anal. Appl.},
  volume  = {4},
  year    = {2014},
  pages   = {21--25},
  doi     = {}
}

References

  • [1] Walter Bergweiler, Gerhard Jank and Lutz Volkmann, Results in Mathematics 7 (1984), 35-53.
  • [2] J. Clunie, The composition of entire and meromorphic functions, Mathematical Essays dedicated to A. J. Macintyre, Ohio University Press, 1970, 75-92.
  • [3] W. K. Hayman, Meromorphic functions, Oxford University Press, 1964.
  • [4] B. K. Lahiri and D. Banerjee, Relative fix points of entire functions, J. Indian Acad. Math., 19 (1), (1997), 87-97.
  • [5] K. Ninno and N. Suita, Growth of a composite function of entire functions, Kodai Math. J., 3 (1980), 374-379.
  • [6] D. Sato, On the rate of growth of entire functions of fast growth, Bull. Amer. Math. Soc., 69 (1963), 411-414.
  • [7] A. P. Singh, Growth of composite entire functions, Kodai Math. J., 8 (1985), 99-102.